Some theorems on algebraic rings

Ladislas Fuchs Budapest

TBD mathscidoc:1701.33983

Acta Mathematica, 81, (1), 285-289, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{ladislas1949some,
  title={Some theorems on algebraic rings},
  author={Ladislas Fuchs},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126019597692},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={285-289},
  year={1949},
}
Ladislas Fuchs. Some theorems on algebraic rings. 1949. Vol. 81. In Acta Mathematica. pp.285-289. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126019597692.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved